Healthypharm Paracetamol 500mg Caplet - 50 Tablets

  1. Home
  2. Healthypharm Paracetamol 500mg Caplet - 50 Tablets

Healtypharm Paracetamol Caplet contains 500 mg paracetamol and is a pain reliever with a fever-reducing effect in mild to moderate pain.

€1,99
Article code:
AV 27
EAN:
8714632069893
Reviews:
Stock:
In stock (1)
Delivery time:
Ordered before 16:00, Same day sent

Product description

Healtypharm Paracetamol Caplet contains 500 mg paracetamol and is a pain reliever with a fever-reducing effect in mild to moderate pain. Paracetamol 500 mg Caplet can be used with

  • Fever and pain with the flu and cold
  • Fever and Pain After Vaccination
  • Headache
  • Toothache
  • nerve pain
  • Spit
  • muscle strain
  • Menstrual pain
Please accept cookies to help us improve this website Is this OK? Yes No More on cookies »